English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Spreading of waves in nonlinear disordered media

Flach, S. (2010). Spreading of waves in nonlinear disordered media. Chemical Physics, 375(2-3), 548-556.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Flach, S.1, Author              
Affiliations:
1Max Planck Institute for the Physics of Complex Systems, Max Planck Society, ou_2117288              

Content

show
hide
Free keywords: -
 MPIPKS: Deterministic dynamics
 Abstract: -

Details

show
hide
Language(s): eng - English
 Dates: 2010-10-05
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 535440
ISI: 000282594600057
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Chemical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 375 (2-3) Sequence Number: - Start / End Page: 548 - 556 Identifier: ISSN: 0301-0104